# SDR FDEA202409091256

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA75791
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO COMPARTMENT SEAT TRACK AT STATION 1166 X= 47.5 FOUND CROWN   DAMAGED. MAIN DECK - CARGO COMPARTMENT SEAT TRACK AT STATION 1166 X= 47.5 CROWN GOUGE MARK   ON EDGE AREA REMOVED AS PER MD11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT AS PER   MD11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. DAMAGED SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 6-100 TO STATION 1189   X= 47.5 AS PER MD11 SRM 53-00-52-2R FIGURE 201. REPAIR CLASSFIED AS MAJOR PER GMM 6-2-  100.
